On the eigenfunction expansion of Schrödinger operator with singular potential
Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 283-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_2_a5,
author = {I. Jo},
title = {On the eigenfunction expansion of {Schr\"odinger} operator with singular potential},
journal = {Doklady Akademii Nauk},
pages = {283--284},
year = {1982},
volume = {267},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a5/}
}
I. Jo. On the eigenfunction expansion of Schrödinger operator with singular potential. Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 283-284. http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a5/